Kant as a problem for Weber

Barker, Martin (1980) Kant as a problem for Weber. The British Journal of Sociology, 31 (2). pp. 224-45. ISSN 1468-4446

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Arts and Humanities > School of Film,Television and Media
?? FTM ??
Depositing User: Katherine Humphries
Date Deposited: 27 Jun 2012 09:18
Last Modified: 11 Jan 2019 00:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/38965
DOI:

Actions (login required)

View Item